# SDR TSAA9827195

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD MIDFLAP LE DENT .57 INCH DEEP BY .60 INCH WIDE AT INBOARD TRACK CUTOUT OUTBOARD CORNER.  REPAIRED PER SBA-SBX-98-0024 AND APPROVED BY 8110-3 DATED 3-5-98.  AIRCRAFT RETURNED TO SERVICE.  (M)
